# SDR R61A201401030026

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 22,568 hours, 16,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 17068000411
- Part serial: L0020
- Condition: Stuck
- Location: L1
- Part time: 22,568 hours, 16,893 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STUCK AND WOULD NOT OPEN.  UNBOUND L1 DOOR, OPS CHECKED OK IAW AMM 52-11-00.
